MAUDE Adverse Event Report: BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH6000
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Movement Disorder (4412)
Date of Event 11/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that iceball grew large enough to surround the nerve.This visual-ice cryoablation system was used with 15 needles to treat a desmoid tumor.During the second freeze cycle, the iceball was getting close to a nerve.The six probes on that margin closest to the nerve were all set to active thaw using helium.After being set to active thaw, constant mri imaging observed that the iceball grew toward the nerve for two additional minutes after being placed into active thaw.The iceball ultimately encompassed the nerve causing the patient discomfort/pain and foot drop syndrome.Further details were requested to obtain any additional intervention provided; however, no further details were available.
 
Event or Problem Description
It was reported that iceball grew large enough to surround the nerve.This visual-ice cryoablation system was used with 15 needles to treat a desmoid tumor.During the second freeze cycle, the iceball was getting close to a nerve.The six probes on that margin closest to the nerve were all set to active thaw using helium.After being set to active thaw, constant mri imaging observed that the iceball grew toward the nerve for two additional minutes after being placed into active thaw.The iceball ultimately encompassed the nerve causing the patient discomfort/pain and foot drop syndrome.Further details were requested to obtain any additional intervention provided; however, no further details were available.Additional information reported the desmoid tumor was located on the proximal calf and no error messages were observed on the console during the procedure.

Brand Name
VISUAL-ICE CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
BTG ROUND LAKE
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20923943
Report Number2124215-2024-78449
Device Sequence Number8314466
Product Code GEH
UDI-Device Identifier00867379000006
UDI-Public00867379000006
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH6000
Device Catalogue NumberFPRCH6000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date02/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown